C. Aull (ed.), Rings of Continuous Functions, Lecture Notes in Pure and Applied Mathematics, Marcel Dekker Inc. New York, 1985.
 F. Anderson and R. Blair, A characterization of the algebra of all continuous functions on a completely regular space, Illinois J. Math., 3 (1959) 121-133.
 M. Antonovskij, D. Chudovsky, G. Chudovsky and E. Hewitt, Rings of real-valued continuous functions II, Math. Zeit., 176 (1981) 151-186.
 B. Banachewski, Local connectedness of extension spaces, Canad. J. Math., 8 (1956) 395-398.
 E. Beckenstein, L. Narici and C. Suffel, Topological Algebras, Mathematical Studies, 24 (1977), North-Holland Publ. Co., Amsterdam.
 E. Čech, On bicompact spaces, Annals of Math., 38 (1937) 823-844.
 E. Correl and M. Henriksen, On rings of continuous functions with values in a division ring, Proc. Amer. Math. Soc., 7 (1956) 194-198.
 J. Dieudonné, Review of Rings of real-valued continuous functions I, Mathematical Reviews, 10 (1949) 126-127.
 A. Dow, On ultra powers of Boolean algebras, Topology Proceedings, 9 (1984) 269-291.
 E. van Douwen, Remote points, Diss. Math., 188 (1981) 1-45.
 P. Erdös, L. Gillman and M. Henriksen, An isomorphism theorem for real-closed fields, Annals of Math., 61 (1955) 542-544.
 L. Gillman, Rings of continuous functions are rings, Ordered Algebraic Structures, J. Martinez, Kluwer Academic Publishers, Dordrecht, Netherlands, 1985.
 I. Glicksberg, Stone-Čech compactifications of products, Trans. Amer. Math. Soc., 90 (1959) 369-382.
 L. Gillman and M. Henriksen, Concerning rings of continuous functions, Trans. Amer. Math. Soc., 77 (1954) 340-362.
 ———-, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc., 82 (1956) 366-391.
 L. Gillman, M. Henriksen and M. Jerison, On a theorem of Gelfand and Kolmogoroff concerning maximal ideals in rings of continuous functions, Proc. Amer. Math. Soc., 5 (1954) 447-455.
 L. Gillman and M. Jerison, Rings of continuous functions, D. Van Nostrand Publ. Co., New York, 1960.
 I. Gelfand and A. Kolmogoroff, On rings of continuous functions of a topological space, Doklady Akad. Nauk., 22 (1939) 11-15.
 M. Henriksen, On the ideal structure of the ring of entire functions, Pacific. J. Math., 2 (1952) 179-184.
 ———-, Rings of continuous functions from an algebraic point of view, Ordered Algebraic Structures, editor J. Martinez, Kluwer Academic Publishers, Dordrecht, Netherlands, 1989.
 E. Hewitt, Rings of real-valued continuous functions I, Trans. Amer. Math. Soc., 64 (1948) 54-99.
 M. Henriksen and J. Isbell, On the continuity of the real roots of an algebraic equation, Proc. Amer. Math. Soc., 4 (1953) 431-434.
 ———-, On the stone-Čech compactification of the product of two spaces, Bull. Amer. Math. Soc., 63 (1957) 145-146.
 ———-, Local connectedness in the stone-Čech compactification, Illinois J. Math., 1 (1957) 574-582.